# SDR TRBA2011050

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 29,448 hours, 32,339 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1005383Y00REVC
- Part serial: 481
- Condition: Failed
- Location: Mlg
- Part time: 29,448 hours, 32,339 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT COME DOWN WHEN SELECTED DOWN ON THE L/G LEVER.  MANUAL EXTENSION WAS ACCOMPLISHED USING THE EMERGENCY HANDLE.  REMOVED AND INSTALLED LANDING GEAR SELECTOR VALVE IAW JIC 32-31-51.  NO LEAKS NOTED AND PERFORMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST AND FOUND OK IAW JIC 32-31-00.
